Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Comments on “The Exponentiated Inverted Weibull Distribution”

PP: 1641-1643
Pedro Luiz Ramos, Francisco Louzada,
In this note, we comment on the recently published paper ”Flaih, A; Elsalloukh, H; Mendi, E; Milanova M. (2012). The Exponentiated Inverted Weibull Distribution, Appl. Math. Inf. Sci. 6, No. 2, 167-171”, which was intended to introduce a new generalization of the standard Inverted Weibull distribution, namely, Exponentiated Inverted Weibull distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved